# SDR DALA1405979218

- Difficulty date: June 21, 2010
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 18,544 hours, 7,519 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON AFT FITTING UPPER FASTENERS DAMAGED.  REPLACED IAW AA 5440-01069.
